Open Access Repository

Subnormalizing extensions and D-structures

Cojuhari, EP and Gardner, BJ 2018 , 'Subnormalizing extensions and D-structures' , ROMAI Journal, vol. 14, no. 2 , pp. 59-66 .

Full text not available from this repository.


If S is a subnormalizing extension [7] of a ring R with identity generated by a set which is a multiplicative submonoid of S and generates S as a free unital left R-module, then using the left and right module structures of S one can define a set of mappings R → R which satisfy all but (possibly) one of the requirements for a D-structure [2], [3], [4]. It remains unknown whether this remaining condition must in fact be satisfied, but we show that it is satisfied for a number of particular monoids and is at least partially satisfied in general. In the other direction it is known that many but by no means all D-structures are linked to subnormalizing extensions in this way.

Item Type: Article
Authors/Creators:Cojuhari, EP and Gardner, BJ
Keywords: skew polynomial ring, skew monoid ring, subnormalizing extension, higher derivation, monoids
Journal or Publication Title: ROMAI Journal
Publisher: Romanian Society of Applied and Industrial Mathematics
ISSN: 1841-5512
Copyright Information:

Copyright 2018 Romanian Society of Applied & Industrial Mathematics

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page